# SDR ASAA11510798

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,404 hours, 5,053 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472002 NR 2 ENGINE FAN LUBE.  ALL 24 EA SHIMS MISSING MOLY DAG COATING.  INSTALLED NEW SHIMS 24 EA PER TASK CARD 78472002 ON NR 2 ENG.
